New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

nana68
Regular Member


Date Joined Mar 2011
Total Posts : 474
   Posted 6/16/2011 9:04 AM (GMT -6)   
Ever since I started blood pressure meds and erythromycin I have been feeling extra weird. nervousness,heaviness and extra phlem.I don't know which one is the culprit or maybe neither of them.Doctor says I have to have the bp meds and I need the erythromycin for the infection so I guess I will have to suffer through this.

Acheybody
Forum Moderator


Date Joined Nov 2008
Total Posts : 5555
   Posted 6/16/2011 9:37 AM (GMT -6)   
I'm sorry...meds can be such a pain. But if you've told the doctor how you feel and he/she still says go with it, what else can you do? Maybe it's stuff that'll ebb away soon.

Debbie
...fibromyalgia, hashimoto's thyroiditis, hearing loss, elevated liver enzymes, skin grafting (back), arthritis, scoliosis, lumbar disc damage, sciatica, IBS, migraines, tachycardia, cancer surgeries (face).......daily Nortriptyline, Levothyroxine, & Clonopin, and Tramadol and Midrin as needed

Irish Babe
Veteran Member


Date Joined May 2007
Total Posts : 1338
   Posted 6/16/2011 9:41 AM (GMT -6)   
Hi Nana,
 
Sorry you are feeling so rotten! It could be either or both of your meds. You mentioned extra phlegm, do you have a problem w/ coughing. My DH had been on a BP med for a couple of yrs, before a dr asked if he had a problem w/ coughing. He never associated the cough w/ a reaction. They changed his BP meds 2x after that and he has not had a prob w/ this last med.
 
Erthromycin can cause a jittery reaction in ppl. One of many reaction for that med. I was given it yrs ago for some infection, don't remember off hand what was wrong. I had such a horrible reaction - my throat started to close. I really thought I was going to die. I had that reaction to Keflex, also. I have a hard time w/ antibiotics and most other meds, too!
 
I would suggest contacting your dr and asking if there are other med options, not everyone can tolerate the first med a dr gives them.
 
Hope you feel better soon.
 
God bless.  Alice.
 
 

nana68
Regular Member


Date Joined Mar 2011
Total Posts : 474
   Posted 6/16/2011 12:13 PM (GMT -6)   
thanks alice,I gotta put up with the jitteriness from the erythromycin because I am allergic to everything else besides the flouraquinilones and I won't take them because they have given me tendon damage before. I just wish I didn't have to take the blood pressure meds cause I am afraid of edema(pulmonary edema)that would be a little too close for comfort being as I had respiratory failure.I don't know why the doctors keep prescribing me stuff that could cause that when they know my history unless they think that its not gonna happen.
treacheal stenosis,fibromyalgia,panic disorder,ptsd and who knows what else

mscrowbar
Veteran Member


Date Joined Nov 2010
Total Posts : 877
   Posted 6/16/2011 12:58 PM (GMT -6)   
I agree with Alice.

If you continue to have phlem issues and develop a cough, that doesnt lead to a cold, then please call your doc and have your med changed.

It wasnt until my hubby came down with pneumonia and it lingered on way too long that they associated it with his BP meds and changed them. He had to see a specialist because his regular doctor had no clue as to why he had this lingering cough.

take care,
Denita
***************************************

Fibromyalgia. Arthritis/bursitis/meniscus tears in both knees.
Cancer survivor

Moonsinger
Regular Member


Date Joined May 2011
Total Posts : 227
   Posted 6/17/2011 12:43 PM (GMT -6)   
I I know bp Meds take a while for people to get used to, but if its been a couple of weeks, its time for a change, I'd think. If its only been a few days, they may need longer?

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 34741
   Posted 6/17/2011 3:03 PM (GMT -6)   
It generally takes six to eight weeks for them to reach their full potential Moonsinger, and side effects often take around two weeks to go away. I never got the side effects until I was a month or two into the medication. It was very frustrating for me to have something working good, and then later the side effects would be too much for me to bear. Taking these kinds of medications can be a lot of trial and error.

Hugs, Karen
Moderator-Depression and fibromyalgia


fibromyalgia, Chronic fatigue, depression, allergies

nana68
Regular Member


Date Joined Mar 2011
Total Posts : 474
   Posted 6/17/2011 4:09 PM (GMT -6)   
that's probably why the doctor probably wanted to see me back in a month. I feel very sick to my stomach today but I am not sure its the blood pressure meds. I'm thinking it was the antibiotics..I will see because I went to the dermatologist (again)this time for the mole,he had a cancellation(i was supposed to go the 28th)and he said there was no infection just inflamation,maybe from a hair?Anyway he gave me a cortisone shot in my face...owwwwwwwwwwwwwwww...and said it should go down in a couple of days,he also dug out a cyst on my arm where my pic line from last summer was ...again owwwwwwwwww but atleast I won't have to deal with that anymore.I also told him that I was not having things hurt and swell up on purpose.lol it just looks that way.I don't really want to have anymore cortisone injections
treacheal stenosis,fibromyalgia,panic disorder,ptsd and who knows what else
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, October 01, 2014 7:25 AM (GMT -6)
There are a total of 2,230,898 posts in 248,249 threads.
View Active Threads


Who's Online
This forum has 156823 registered members. Please welcome our newest member, staceygar.
311 Guest(s), 22 Registered Member(s) are currently online.  Details
thefutureisbetter, jpjr50, **David**, Barb1, garylouisville, Utahgal, staceygar, tidalmouse, Scott-W, MaxMilian, Snow-white13, deborahscinder, zenithx112, lesweet1971, DYank, trandall, Old Mike, Red_34, Abilene, Gwn, Tembo, Shaba.Doug


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest  Follow HealingWell.com on YouTube
Advertisement
Advertisement

©1996-2014 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer